World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Knot Theory and Its Ramifications cover

Volume 22, Issue 06 (May 2013)

No Access
COMBINATORIAL KNOT FLOER HOMOLOGY AND DOUBLE BRANCHED COVERS
  • 1350014

https://doi.org/10.1142/S0218216513500144

No Access
A REMARK ON ROBERTS' TOTALLY TWISTED KHOVANOV HOMOLOGY
  • 1350022

https://doi.org/10.1142/S0218216513500223

No Access
A LOWER BOUND FOR THE NUMBER OF FORBIDDEN MOVES TO UNKNOT A LONG VIRTUAL KNOT
  • 1350024

https://doi.org/10.1142/S0218216513500247

No Access
A FAMILY OF PSEUDO-ANOSOV BRAIDS WITH LARGE CONJUGACY INVARIANT SETS
  • 1350025

https://doi.org/10.1142/S0218216513500259

No Access
QUASI-TRIVIALITY OF QUANDLES FOR LINK-HOMOTOPY
  • 1350026

https://doi.org/10.1142/S0218216513500260

No Access
AN OBSTRUCTION TO SLICING ITERATED BING DOUBLES
  • 1350029

https://doi.org/10.1142/S0218216513500296

No Access
A SEQUENCE OF NEW BRIDGE INDICES FOR LINKS EACH OF WHICH HAS A TRIVIAL KNOT COMPONENT
  • 1350030

https://doi.org/10.1142/S0218216513500302

No Access
A REMARK ON THE DETERMINANT OF QUASI-ALTERNATING LINKS
  • 1350031

https://doi.org/10.1142/S0218216513500314